Works matching DE "PIECEWISE linear topology"
Results: 370
A nodal Godunov method for Lagrangian shock hydrodynamics on unstructured tetrahedral grids.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 3, p. 129, doi. 10.1002/fld.3928
- By:
- Publication type:
- Article
Higher order unfitted FEM for Stokes interface problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 7, doi. 10.1002/pamm.201610003
- By:
- Publication type:
- Article
Internal energy minimization in biarc interpolation.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 44, n. 11/12, p. 1165, doi. 10.1007/s00170-009-1929-7
- By:
- Publication type:
- Article
Scheduling deteriorating jobs to minimize the makespan on a single machine.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 44, n. 11/12, p. 1230, doi. 10.1007/s00170-008-1924-4
- By:
- Publication type:
- Article
Linear approach for solving a piecewise linear vendor selection problem of quantity discounts using lexicographic method.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 11/12, p. 1254, doi. 10.1007/s00170-004-2474-z
- By:
- Publication type:
- Article
Piecewise constant level set method for structural topology optimization with MBO type of projection.
- Published in:
- Structural & Multidisciplinary Optimization, 2011, v. 44, n. 4, p. 455, doi. 10.1007/s00158-011-0646-7
- By:
- Publication type:
- Article
Localized Solutions of a Piecewise Linear Model of the Stationary Swift-Hohenberg Equation on the Line and on the Plane.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 5, p. 684, doi. 10.1007/s10958-014-2072-z
- By:
- Publication type:
- Article
On some constructive methods for the matrix Riemann-Hilbert boundary-value problem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 146, doi. 10.1007/s10958-013-1571-7
- By:
- Publication type:
- Article
ON PIECEWISE LINEAR FUNCTIONS AND PIECEWISE LINEAR EQUATIONS.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 510, doi. 10.1287/moor.5.4.510
- By:
- Publication type:
- Article
STUDIES ON PIECEWISE-LINEAR APPROXIMATIONS OF PIECEWISE-C<sup>1</sup> MAPPINGS IN FIXED POINTS AND COMPLEMENTARITY THEORY.
- Published in:
- Mathematics of Operations Research, 1978, v. 3, n. 1, p. 17, doi. 10.1287/moor.3.1.17
- By:
- Publication type:
- Article
Topological surgery and surgery spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 143
- By:
- Publication type:
- Article
Critical points of simple functions.
- Published in:
- Optimization, 2008, v. 57, n. 1, p. 3, doi. 10.1080/02331930701778692
- By:
- Publication type:
- Article
Border collision and fold bifurcations in a family of one-dimensional discontinuous piecewise smooth maps: unbounded chaotic sets.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 8, p. 660, doi. 10.1080/10236198.2015.1045893
- By:
- Publication type:
- Article
Semi-conjugacies and inverse limit spaces.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 627, doi. 10.1080/10236198.2011.611803
- By:
- Publication type:
- Article
A global optimization method for packing problems.
- Published in:
- Engineering Optimization, 2006, v. 38, n. 6, p. 687, doi. 10.1080/03052150600603264
- By:
- Publication type:
- Article
ON DISCRETE LIMITS OF SEQUENCES OF PIECEWISE LINEAR FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 1, p. 107, doi. 10.14321/realanalexch.33.1.0107
- By:
- Publication type:
- Article
DYNAMICAL SYSTEMS GENERATED BY PIECEWISE CONTINUOUS MAPS OF THE INTERVAL.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 97
- By:
- Publication type:
- Article
Discussion on“Likelihood Ratio Identities and Their Applications to Sequential Analysis” by Tze L. Lai.
- Published in:
- Sequential Analysis, 2004, v. 23, n. 4, p. 527, doi. 10.1081/SQA-200039023
- By:
- Publication type:
- Article
Study of the Mechanical Properties and Vibration Isolation Performance of a Molecular Spring Isolator.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/6451829
- By:
- Publication type:
- Article
A Homotopy Algorithm for the Quantile Regression Lasso and Related Piecewise Linear Problems.
- Published in:
- Journal of Computational & Graphical Statistics, 2011, v. 20, n. 4, p. 972, doi. 10.1198/jcgs.2011.09184
- By:
- Publication type:
- Article
Lagrange stability and performance analysis of discrete-time piecewise affine systems with logic states.
- Published in:
- International Journal of Control, 2003, v. 76, n. 16, p. 1585, doi. 10.1080/00207170310001619877
- By:
- Publication type:
- Article
Identification of piecewise affine models in noisy environment.
- Published in:
- International Journal of Control, 2002, v. 75, n. 18, p. 1472, doi. 10.1080/0020717021000031484
- By:
- Publication type:
- Article
Control of uncertain and parameter-variant piecewise linear systems.
- Published in:
- International Journal of Control, 2002, v. 75, n. 16/17, p. 1368, doi. 10.1080/0020717021000023780
- By:
- Publication type:
- Article
Border collision bifurcations in a one-dimensional piecewise smooth map for a PWM current-programmed H-bridge inverter.
- Published in:
- International Journal of Control, 2002, v. 75, n. 16/17, p. 1356, doi. 10.1080/0020717021000023771
- By:
- Publication type:
- Article
An LMII approach for H[sub∞] analysis and control of discrete-time piecewise affine systems.
- Published in:
- International Journal of Control, 2002, v. 75, n. 16/17, p. 1293, doi. 10.1080/0020717021000023726
- By:
- Publication type:
- Article
Superspheres: Intermediate Shapes between Spheres and Polyhedra.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 3, p. 336, doi. 10.3390/sym4030336
- By:
- Publication type:
- Article
Representation of Topography by Shaved Cells in a Height Coordinate Ocean Model.
- Published in:
- Monthly Weather Review, 1997, v. 125, n. 9, p. 2293, doi. 10.1175/1520-0493(1997)125<2293:ROTBSC>2.0.CO;2
- Publication type:
- Article
A CLOSED FORM FOR THE DENSITY FUNCTIONS OF RANDOM WALKS IN ODD DIMENSIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 2, p. 330, doi. 10.1017/S0004972715001112
- By:
- Publication type:
- Article
PIECEWISE LINEAR REPRESENTATION SEGMENTATION IN NOISY DOMAINS WITH A LARGE NUMBER OF MEASUREMENTS:: THE AIR TRAFFIC CONTROL DOMAIN.
- Published in:
- International Journal on Artificial Intelligence Tools, 2011, v. 20, n. 2, p. 367, doi. 10.1142/S0218213011000206
- By:
- Publication type:
- Article
ELEMENTARY AMENABLE SUBGROUPS OF R. THOMPSON'S GROUP F.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 4, p. 619, doi. 10.1142/S0218196705002517
- By:
- Publication type:
- Article
CARTELIZING GROUPS IN DYNAMIC LINEAR OLIGOPOLY WITH ANTITRUST THRESHOLD.
- Published in:
- International Game Theory Review, 2008, v. 10, n. 4, p. 399, doi. 10.1142/S0219198908002011
- By:
- Publication type:
- Article
STATISTICAL DYNAMICS IN PIECEWISE LINEAR COURNOT GAME WITH HETEROGENEOUS DUOPOLISTS.
- Published in:
- International Game Theory Review, 2004, v. 6, n. 3, p. 295, doi. 10.1142/S021919890400023X
- By:
- Publication type:
- Article
GENERATION OF CATALOGUES OF PL N-MANIFOLDS: COMPUTATIONAL ASPECTS ON HPC SYSTEMS.
- Published in:
- Scalable Computing: Practice & Experience, 2013, v. 14, n. 1, p. 5, doi. 10.12694/scpe.v14i1.823
- By:
- Publication type:
- Article
Existence and Uniqueness of Periodic Solutions for a Second-Order Nonlinear Differential Equation with Piecewise Constant Argument.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/950797
- By:
- Publication type:
- Article
Strong Superconvergence of Finite Element Methods for Linear Parabolic Problems.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/345196
- By:
- Publication type:
- Article
Game representations of classes of piecewise definable functions.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 1, p. 95, doi. 10.1002/malq.200910124
- By:
- Publication type:
- Article
A geometric classification of some solvable groups of homeomorphisms.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 2, p. 352, doi. 10.1112/jlms/jdn017
- By:
- Publication type:
- Article
Transformation of passive electrical networks with distributed PWL-sources using a Model Order Reduction.
- Published in:
- Advances in Radio Science, 2009, v. 7, p. 113, doi. 10.5194/ars-7-113-2009
- By:
- Publication type:
- Article
A SIMPLE AND FAST PI-FUZZY CONTROLLER FOR PWM DC/AC CONVERTERS.
- Published in:
- Control & Intelligent Systems, 2010, v. 38, n. 3, p. 148, doi. 10.2316/Journal.201.2010.3.201-2113
- Publication type:
- Article
Finite element error estimates for an optimal control problem governed by the Burgers equation.
- Published in:
- Computational Optimization & Applications, 2016, v. 63, n. 3, p. 793, doi. 10.1007/s10589-015-9790-0
- By:
- Publication type:
- Article
Elliptic control problems with gradient constraints-variational discrete versus piecewise constant controls.
- Published in:
- Computational Optimization & Applications, 2011, v. 49, n. 3, p. 549, doi. 10.1007/s10589-009-9308-8
- By:
- Publication type:
- Article
An algorithm for the estimation of a regression function by continuous piecewise linear functions.
- Published in:
- Computational Optimization & Applications, 2010, v. 45, n. 1, p. 159, doi. 10.1007/s10589-008-9174-9
- By:
- Publication type:
- Article
Simplicial Ricci Flow.
- Published in:
- Communications in Mathematical Physics, 2014, v. 329, n. 2, p. 579, doi. 10.1007/s00220-014-1911-6
- By:
- Publication type:
- Article
Positive Definiteness of Complex Piecewise Linear Functions and Some of Its Applications.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 3/4, p. 550, doi. 10.1134/S0001434618030227
- By:
- Publication type:
- Article
Exact constants in Jackson inequalities for periodic differentiable functions in the space L.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 261, doi. 10.1134/S000143461407027X
- By:
- Publication type:
- Article
An example of a piecewise linear ergodic polymorphism.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 311, doi. 10.1134/S0001434612030017
- By:
- Publication type:
- Article
Some measures on the set of piecewise smooth circle homeomorphisms and related representations of the circle diffeomorphism group.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 5/6, p. 898, doi. 10.1134/S0001434610110325
- By:
- Publication type:
- Article
Distributed reduced-order observer-based approach to consensus problems for linear multi-agent systems.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 5, p. 784, doi. 10.1049/iet-cta.2013.1104
- By:
- Publication type:
- Article
Normal forms under Simon’s congruence.
- Published in:
- Semigroup Forum, 2018, v. 97, n. 2, p. 251, doi. 10.1007/s00233-017-9910-5
- By:
- Publication type:
- Article
Monoids that map onto the Thompson-Higman groups.
- Published in:
- Semigroup Forum, 2011, v. 83, n. 1, p. 33, doi. 10.1007/s00233-011-9303-0
- By:
- Publication type:
- Article